# SDR ASAA9710121

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Part number: 65566562
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE AFT AIRSTAIR FORWARD TRANSMISSION MOUNT BRACKET FITTING.  REPAIRED PER EA 5260-01064 BOEING TELEX ASA-SEA-97-0469RR.  (M)
